On the connectedness of the branch loci of non-orientable unbordered Klein surfaces of low genus

E. Bujalance , J. J. Etayo , E. Martínez , Błażej Szepietowski

Abstract

n/a
Author E. Bujalance
E. Bujalance,,
-
, J. J. Etayo
J. J. Etayo,,
-
, E. Martínez
E. Martínez,,
-
, Błażej Szepietowski IM
Błażej Szepietowski,,
- Institute of Mathematics
Journal seriesGlasgow Mathematical Journal, ISSN 0017-0895
Issue year2015
Vol57
No1
Pages211-230
DOIDOI:10.1017/S0017089514000275
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2015 = 0.389 (2) - 2015=0.44 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back